# SDR AC2A0000043

- Difficulty date: April 26, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: SA414A
- Condition: Binding
- Location: Flight Controls
- Part time: 16,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT BINDING IN FLIGHT CONTROL WHEN ROLL INPUT IS APPLIED.  REPLACED WORN BEARING.  (X)
